# SDR GTIA2017040601866

- Difficulty date: April 6, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 26,310 hours, 12,112 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RA REPORTED ODOR IN AFT CABIN DURING CLIMB WENT AWAY AFTER 5 MIN. ODOR RETURNED ON DESCENT APPROACH. TURNED OFF PACK 1 ODOR WENT AWAY. PERFORMED PACK 1 BURNOUT IAW AMM 21-00-00-615-002-A.NO NOTED DEFECTS. THIS CLEARS DMI 2177810-1. PLACARD REMOVED.
